MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-007-016
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on an unknown date, an unknown size amplatzer amulet left atrial appendage occluder was implanted in the patient.After the amulet procedure, a percutaneous coronary intervention (pci) was done on the right coronary artery (rca).The patient's blood pressure was dropped and had tenderness in abdomen.The patient was take for a computed tomography (ct) and went asystole.A cardiopulmonary resuscitation (cpr) was performed, patient stabilized and went back to cardiac catheterization lab for further testing.It was determined that patient had a retroperitoneal (rp) bleed from the arterial stick not the venous stick.As per physician this was not related to amulet implant.
 
Additional Manufacturer Narrative
An event of patient effects of cardiac arrest, low blood pressure, and hemorrhage was reported.A returned device assessment could not be performed as the device remains implanted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information, the cause for the reported cardiac arrest, low blood pressure, and hemorrhage could not be confirmed.The unexpected medical intervention was a result of case-specific circumstances, as cpr was performed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 16mm amplatzer amulet left atrial appendage occluder was implanted in the patient.After the amulet procedure, a percutaneous coronary intervention (pci) was done on the right coronary artery (rca).The patient's blood pressure was dropped and had tenderness in abdomen.The patient was take for a computed tomography (ct) and went asystole.A cardiopulmonary resuscitation (cpr) was performed, patient stabilized and went back to cardiac catheterization lab for further testing.It was determined that patient had a retroperitoneal (rp) bleed from the arterial stick not the venous stick.As per physician this was not related to amulet implant.The patient was reported stable.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela MN 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23403997
Report Number2135147-2025-06163
Device Sequence Number15632890
Product Code NGV
UDI-Device Identifier00811806013459
UDI-Public(01)00811806013459(17)290630(10)10423936
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-007-016
Device Catalogue Number9-ACP2-007-016
Device Lot Number10423936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexMale